The Community for Technology Leaders
RSS Icon
Issue No.02 - February (1998 vol.47)
pp: 212-216
<p><b>Abstract</b>—The purpose of this paper is to describe a new method to design unidirectional modular extensible linear arrays for regular algorithms. The time complexity of our method is polynomial and depends only on the number of dimensions of the regular algorithm. The designed linear array is asymptotically optimal in space and time.</p>
Algorithm transformation, conflict-free mapping, data dependency, linear array, modular extensible, optimal spacetime mapping, regular algorithm, systolic array, unimodular matrix, VLSI.
Pen-Yuang Chang, Jong-Chuang Tsay, "An Approach to Designing Modular Extensible Linear Arrays for Regular Algorithms", IEEE Transactions on Computers, vol.47, no. 2, pp. 212-216, February 1998, doi:10.1109/12.663767
35 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool